| Catalog Number |
122136256 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient came to surgeon seeking a second opinion for his left total hip done at (b)(6) hospital.Patient's primary complaint was pain.Original surgery was done using a posterior approach, +15.5 head and a lipped liner.Surgeon determined the patient was left with a leg too long and tight.Surgeon elected to revise the head, liner, and cup.Implants were well fixed with no loosening.Doi: (b)(6) 2017; dor: (b)(6) 2018; left hip.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.